# SDR C2XA11TY148

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 23,929 hours, 18,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TYS FOR BNA.  CREW HAD A ODD METALLIC SMELL FROM THE NR 1 PACK AND THE SMELL GOT WORSE DURING DESCENT.  A/C WAS RELEASED IAW MEL NR 21-51-00-3 CONTROL # 570379 CAT C.
